Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Skin rashes and omnacortil

Premium Questions

Dr. Asmeet Kaur Sawhney MD

I am using omnacortil 10mg, started with 30 mg on day1 then 20mg on days 2 &3 finalling tapered to 10mg for 3 days. Course completed 3 days back. I have severe skin allergy and itching also oozing ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Kaushik K Murthy MD

is on nebulization . Her cough and wheezing is not reducing.Now doctor has prescribed omnacortil . Is it safe for her ... View answer

Answered by : Dr. Kaushik K Murthy ( Pediatrician)
Dr. Naval Mendiratta MD

Hello, My Father is across MCTD treatment. Prescription- Omnacortil 30 mg once a day , before it was 20 mg twice a day (Total it was 40 mg). Dr. XXXXXXX has reduced the dosage because of sudden memory ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Sumanth Amperayani MD

Hi, Can i give my kid Omnacortil solution instead of Omnacortil syrup. ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.  Krunal Modi MD

Hi... my causion's 4yrs kid is having kidney infection for which doctor has prescribed the medicine called omnacortil-10mg thrice a day.. Could you please let me know about the side effect of this medicine. ... View answer

Answered by : Dr. Krunal Modi ( General & Family Physician)

Public Forum Discussions

Dr. Ashish Ranjan MD

My child is 1yrs 10 month old,and she is suffering skin rashes from last 1 month. Dr.told me .... then yesterday in went for another dr. she prescribedr Omnacortil syp, Fudic BNF oint.+ NMF-E lotion ... View answer

Answered by : Dr. Ashish Ranjan ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

I am suffering from a skin allergy, in which i get red rashes and iching on my body. Doctor has suggested me omnacortil 10 mg along Alorti and allenil for one week. please tell me if i ll hav any side ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.       Harry Maheshwari MD

i am 55 years of age and suffering from red rashes for the last 3 years. i take cellcept and omacortil 25 gms. and almost come out of it. but still red rashes disturbs me. Doctor is telling i am ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Praveen G MD

i ahve used 60 mg, 40, 20,10,5 omanacortil pills at different courses from last septemeber for a skinn allergy as prescribed by a doctor. Now i ahve agained about 4-5 kg and face become large now. i would like to know how... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr. Michelle Gibson James MD

My daughter age is 6 & halg, she has developed some alergy type of rashes allover her body , after taking antibitic these are disappeared. The day antibitic stops , the rashes again comes . Doct has ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Omnacortil ( prednisolone ) is harmful to babies only if given for prolonged time. A short term use is advised in many conditions and is not harmful in such situations. Thanks

Dr. Paparaja S MD

Hi...its a steroid ...used in many conditions like autoimmune...allergic relations...chronic joint disease....wish you a good health....

Dr. Priyanka MD

Hi welcome to hcm, it is a skin infection please show it to a dermatologist, it will be ok, dont worry, thanks